# SDR UIEA2020021090217

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,687 hours, 17,397 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Controller
- Part number: 79275515
- Part serial: 930434
- Condition: Failed
- Location: Lt Engine A/I
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH LEFT ENGINE ANTI-ICE ON, COMPLETE LOSS OF LEFT AIR SYSTEM PRESSURE (I.E. PACK AND BLEED AIR EICAS IN CRUISE, L DUCT PRESS 18 PSI).( AS PER FIM 36-10 FAULT TREE 837, REMOVED AND REPLACED PRV CONTROLLER ON LEFT ENGINE PER AMM 36-11-19. OPS CHECK LEFT ENGINE IDLE RUN OK. )
